MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAP
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer¿s mother reported via phone call that customer was hospitalized due to high blood glucose on (b)(6) 2020.Blood glucose level at the time of the incident was 597 mg/dl.Customer stated they had no delivery alarms and other alarms.Customer stated that was priming her tubing when she got the no delivery alarm.Customer stated that has tried different cannula lengths.Customer stated they have tried all remedies.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08725 inches.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.The no delivery alarm functions properly during the basic occlusion test and occlusion test.No unexpected no delivery alarm, a21 alarm or a17 alarm noted during testing.Unit was also monitored for 3 days.No unexpected no delivery alarm, a21 alarm or a17 alarm noted.Device uploaded properly using carelink.Device had cracked battery tube threads and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10232364
Report Number2032227-2020-141790
Device Sequence Number547933
Product Code OYC
UDI-Device Identifier00643169507197
UDI-Public(01)00643169507197
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAP
Device Catalogue NumberMMT-523NAP
Device Lot NumberB4523NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Initial Date Received by Manufacturer 06/28/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT UNK -RSVR, UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age14 YR
Patient Weight43